Resources

Hello members this page has links that provides information and hotlines for people seeking help with addictions,mental disorders, thoughts of suicide, and forms of abuse as well as other important information like some risk factors and signs of an overdose. Please do not hesitate to reach out for help if you ever need to.

RISK FACTORS FOR OVERDOSE

Previous Overdose- Period of abstinence/sobriety(e.g., following rehab or jail), Tolerance decreases in as little as 3-5 days-A change in strength, amount, supplier of the opioid, or location of use-Being physically ill/respiratory disease (flu, pneumonia, bronchitis)-Mixing opioids with other substances (benzos, sedatives, alcohol)- Using alone-Injecting

SIGNS OF AN OPIOID OVERDOSE

Unresponsive-Shallow breathing/no breathing-Small"pinpoint pupils"-Cold, clammy skin-Gurgling/snoring-Blue or gray lips and nails

TIPS FOR PREVENTION

Share this information with family, friends, and loved ones-If you choose to use: don;t use alone, avoid mixing, start small, be extra cautious when sick/in poor health-Keep naloxone accessible and out of extreme temperatures

OPIOID OVERDOSE RESPONSE

1. Check for breathing and clear airways

2. Lay person on back and give naloxone

NARCAN NASAL SPRAY INSTRUCTIONS

Peel back the package to remove the device-Place the tip of the nozzle in either nostril until your fingers touch the bottom of the person's nose-Press the plunger firmly to release the dose into the person's nose

INTRAMUSCULAR(IM) INSTRUCTIONS

Remove orange top from vial- Insert needle through rubber plug with vial upside down-Pull back on plunger to draw 1mL of naloxone-Inject 1mL of naloxone straight into large muscle(shoulder or thigh)

3. Call 911 (if you must leave the person turn the person on their side in the recovery position)

4. Administer rescue breaths (1 breath every 5 seconds)

5. Repeat step 2, if no response in 2-3 minutes

6. Stay with the person until medical help arrives to ensure safety and prevent repeated use/overdose

 

 

 

 

 

 

God Is Still In The Blessing Business And My Prayer Is That He Continues To Do Business With You